International Journal of Economics and Financial Issues

International Journal of Economics and Financial Issues (IJEFI) is the international academic journal, and is a double-blind, peer-reviewed academic journal publishing high quality conceptual and measure development articles in the areas of economics, finance and related disciplines. ISSN: 2146-4138.


Creative Commons License

IJEFI adopts an Open Access policy complying with the definition laid out by the Budapest Open Access Initiative (BOAI). Terms and conditions of Creative Commons Attribution 4.0 International License apply to all published manuscripts. This Journal is licensed under a Creative Commons Attribution 4.0 International License. This licence allows authors to use all articles, data sets, graphics and appendices in data mining applications, search engines, web sites, blogs and other platforms by providing appropriate reference. The journal allows the author(s) to hold the copyright without restrictions and the authors will retain publishing rights without restrictions.


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 11, No 5 (2021)

Table of Contents

Articles

Sheeba Kapil, Puneet Kaur Dhingra
PDF
1-10
Janesh Sami
PDF
11-16
Amjad Ali, Marc Audi, Yannick Roussel
PDF
17-27
Mbulaheni Albert Dagume
PDF
28-36
Rachida Ben Ahmed Daho
PDF
37-44
Luca Sensini, Amit Shan, Maria Vazquez
PDF
45-51
Sakli Hniya, Ahlem Boubker, Fatma Mrad, Sawssen Nafti
PDF
52-67
Mela Yila Dogo, Osman Nuri Aras
PDF
68-73
Safwat Alaa, Salah Ashraf, Elsherif Marwa
PDF
74-85
Mbulaheni Albert Dagume
PDF
86-95
Kuan-Chieh Chen
PDF
96-103
Shubhra Biswas, Arindam Gupta
PDF
104-113